# SDR VNAA0003026

- Difficulty date: March 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 11,532 hours, 10,191 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 4067B000003
- Part serial: A7992258
- Condition: Failed
- Location: Rt Press Duct
- Part time: 9,811 hours, 8,820 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT HAND MAIN DUCT PRESSURE REDUCING SHUTOFF VALVE FAILED IN THE CLOSED POSITION.  MAINTENANCE INSPECTED AND REPLACED THE MAIN DUCT PRESSURE REDUCING SHUTOFF VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-03.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
